# SDR 2002F00931

- Difficulty date: September 13, 2002
- Submitted: October 11, 2002
- Operation: Air carrier
- Aircraft: N351AT
- Make and model: Aerosp ATR 42-300
- Aircraft serial: 354
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Panel
- Part number: S5391007501000
- Condition: Loose
- Location: Ctr Wing Box
- Stage of operation: CR
- How discovered: O
- Nature of condition: E
- Precautionary procedure: A

## Discrepancy

VIBRATION FELT AND AIRSPEED STARTED TO DECREASE.  FLIGHT RETURNED TO THE AIRPORT.  UPON ARRIVAL A WALK-AROUND INSPECTION REVEALED THAT THE FORWARD WING BOX PANEL WAS LOOSE, NOT FLUSH.  REPLACED FORWARD WING BOX PANEL.  (M)
